|Price:||$24.04 ($0.24 / count) $21.51 ($0.22 / count)|
Enhance your purchase
|Product benefits||Arthritis Control|
|Age range (description)||Adult|
|Specific uses for product||Arthritis|
|Number of Items||1|
|Unit count||100 count|
|Item weight||0.12 Grams|
|Net content count||100 Count|
About this item
- For fast, long-lasting arthritis pain relief
- Tough on pain, gentle on the stomach
- Contains acetaminophen for pain relief
- Bi-layered extended release caplets
- Available in 24- or 50-count bottles or 100- or 170-count easy-to-open bottles
- Is Discontinued By Manufacturer : No
- Product Dimensions : 5.89 x 5.89 x 10.01 cm; 0.12 Grams
- Date First Available : Oct. 31 2018
- Manufacturer : Johnson & Johnson Inc
- Place of Business : MARKHAM, ON, L3R 5L2 CA
- ASIN : B003M5PTCE
- Manufacturer reference : 405-742
- Best Sellers Rank: #380 in Health & Personal Care (See Top 100 in Health & Personal Care)
- #2 in Acetaminophen
- Customer Reviews:
Tylenol arthritis pain caplets work with your body to be tough on pain and gentle on the stomach. Containing 650 milligrams of acetaminophen, these caplets offer fast-acting relief of arthritis pain. Each caplet has a patented bi-layer design for fast and long-lasting relief. The first layer dissolves quickly to relieve pain fast, while the second layer that is time-released provides extended relief that lasts for up to eight hours. The medicine found in Tylenol arthritis pain caplets, acetaminophen, is recommended as first-line therapy by the Canadian rheumatology association. Tylenol arthritis pain caplets come in bottles of 24 or 50 caplets or in easy-to-open bottles of 100 or 170 caplets.
Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding, have chronic alcoholism, have a serious liver or kidney disease, or use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications. Use only as directed by a doctor. Do not take this product if allergic to acetaminophen. Consult a doctor if you develop allergic reactions such as wheezing, rash, or itching. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. CHILD RESISTANT PACAKGE Not a standard dosage unit product. Double standard strength. WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15-30 DegreeC (59-86 DegreeF)
Medicinal Ingredients: Acetaminophen 650 mg. Non-Medicinal Ingredients: Carnauba wax, cellulose, corn starch, D&C Yellow no. 10, FD&C Yellow no. 6, hydroxyethyl cellulose, hypromellose, magnesium stearate, povidone, sodium starch glycolate, triacetin.
Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product.
Disclaimer:While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read and follow labels, warnings, and directions before using or consuming a product. This product may not be right for you. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Amazon.ca assumes no liability for inaccuracies or misstatements about products.
Reviewed in Canada on October 26, 2022
Reviews with images
Top reviews from Canada
There was a problem filtering reviews right now. Please try again later.
- it's Tylenol.
- it works at many, types of pain relief.
- and this 8 hour pill does work 8 hours (for me, anyway).
- generic brands are cheaper though.